# SDR CALA2017072102307

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 75,429 hours, 28,859 cycles
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT COFFEE MAKER POURING OUT WATER. LOUD PUMP NOISE ELECTRIC SMELL. SHUT OFF VALVE INOP REPLACED AFT GALLEY WATER SUPPLY SHUTOFF VALVE, NO LEAKS NOTED. FOUND I/B COFFEE MAKER M42 SUPPLY LINE LEAKING, SECURED B-NUT NO LEAKS NOTED.
